CSN Login
Members Online: 9

Bowls

bigman43
Posts: 1
Joined: Mar 2011

I am having trouble about every 3 weeks with my stomach hurting (to the point of wanting to die) and sick at stomach while empyting my colon. Has anyone had this after having 36 treatments of radiation along with chemo. My last radiation treatment was last March and this started about 3 months after my treatments. Thanks Louise

Kaleena's picture
Kaleena
Posts: 1203
Joined: Nov 2009

Dear Louise:

Have you brought this up with your radiologist? Have you had a recent CAT scan? There could be a blockage (due to scar tissue) or something in your diet.

bots's picture
bots
Posts: 53
Joined: Sep 2009

Louise,

Please see a doctor about this. This doesn't sound like something to wait and wonder about.

Hugs,
Bots

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network